# SDR DALA2023091307499

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 89,801 hours, 41,542 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3247 - MISC/DE - DUE TO F/CTL FLAPS LOCKED ECAM MESSAGE AND F/CTL CLASS II MESSAGE. CORRECTIVE ACTION: FOUND RIGHT #4 ROTARY ACTUATOR (6283CM) LEAKED GREASE. REPLENISHED #4 ROTARY ACTUATOR OFFSET GEARBOX WITH SEMI-FLUID. OPS CHECK GOOD. OK FOR SERVICE. (4543760)
